Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 301, NWS North Platte, NE

August 9, 20144 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 4:44 PM MDT for 4 counties in Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 4:44 PM MDT (22:44 UTC)
Expired
Aug 9, 2014, 5:45 PM MDT
In force
61 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 2:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WUUS53 KLBF 092244
SVRLBF
NEC005-075-091-117-092345-
/O.NEW.KLBF.SV.W.0301.140809T2244Z-140809T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM MDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 545 PM MDT/645 PM CDT/

* AT 442 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
  NORTHEAST OF ARTHUR...AND MOVING EAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  LENA...THREE MILE LAKE...CALORA...BUCKTAIL...SAND BEACH LAKE...EAST
  CODY LAKE...BIG LAMUNYON FLATS...FLATTS AND SCHNICK LAKE.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 128 AND 131.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 167 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4181 10118 4151 10126 4162 10172 4191 10158
TIME...MOT...LOC 2245Z 290DEG 11KT 4178 10151

HAIL...1.75IN
WIND...<50MPH

$$

ROBERG
1 follow-up statement
293 
WWUS53 KLBF 092341
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT SAT AUG 9 2014

NEC005-075-091-117-092351-
/O.EXP.KLBF.SV.W.0301.000000T0000Z-140809T2345Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
541 PM MDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR...
NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT
COUNTIES WILL EXPIRE AT 645 PM CDT/545 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4181 10118 4151 10126 4162 10172 4191 10158
TIME...MOT...LOC 2341Z 290DEG 11KT 4172 10130

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:36 PM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 9, 1:36 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
236 PM CDT SAT AUG 9 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS
AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE
WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS
AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG
ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS
RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO
SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM.

ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION
WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT.
STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN
NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND
CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM
NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM
ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE.
HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE
IN THE ATMOSPHERE.

A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS
EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH
COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE
AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK
THUNDERSTORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

SUNDAY NIGHT THROUGH TUESDAY...

SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO
THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE
HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST
TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY
FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS
FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND
EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER
50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH
PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN
AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES
WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR
PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80
EAST TO NEAR 90 FAR WESTERN ZONES.

TUESDAY NIGHT THROUGH SATURDAY...

TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST
OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE
EXTENDS OVER THE ROCKY MOUNTAINS.  WHILE A FEW ELEVATED THUNDERSTORM
MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST
AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE
MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY
BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN
ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO
THE EASTERN GREAT LAKES AND NEW ENGLAND.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST
SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER
RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING
INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS
WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS
THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY
TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER
TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS
FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST
AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1244 PM CDT SAT AUG 9 2014

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
SANDHILLS REGION THIS AFTERNOON AHEAD OF AN UPPER LEVEL
DISTURBANCE APPROACHING FROM WYOMING. THESE STORMS WILL BECOME
MORE NUMEROUS AS THEY TRACK SOUTHEAST INTO CENTRAL AND SOUTHWEST
NEBRASKA THIS EVENING. IFR LIKELY IN AND NEAR THE THE STORMS DUE
TO EXPECTED LOW VISIBILITY FROM HEAVY RAINFALL. WINDS WILL BE
VARIABLE AND GUSTY NEAR THE STORMS...OTHERWISE EXPECT WINDS TO BE
GENERALLY LESS THAN 15 KTS. PATCHY STRATUS AND LOCALIZED IFR
CONDITIONS MAY DEVELOP LATER TONIGHT WITH ABUNDANT LOW LEVEL
MOISTURE IN THE AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Aug 9, 2:20 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT SAT AUG 9 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-102030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF
WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE
STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20
FROM MERRIMAN TO ONEILL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY.

THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND
EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT
CONTINUES ON THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Aug 9, 2:26 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             8 S SENECA              41.93N 100.83W
08/09/2014  M2.75 INCH       THOMAS             NE   PUBLIC

            GOLFBALL TO BASEBALL HAIL AT TIME OF REPORT...ALONG WITH
            VERY HEAVY RAIN.

&&

CARMEL
Local storm report, Aug 9, 2:49 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             8 S SENECA              41.93N 100.83W
08/09/2014  M2.75 INCH       THOMAS             NE   PUBLIC

            BASEBALL SIZED HAIL OCCURRED AGAIN AT 335 PM CDT. VERY
            HEAVY RAIN STILL OCCURRING. GROUND COMPLETELY WHITE.

&&

CARMEL
Local storm report, Aug 9, 3:30 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             8 SW THEDFORD           41.90N 100.68W
08/09/2014  M1.00 INCH       THOMAS             NE   PUBLIC

            DIME TO QUARTER SIZED HAIL OCCURRING.

&&

CARMEL
Local storm report, Aug 9, 4:23 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             13 NNW STAPLETON        41.65N 100.61W
08/09/2014  M1.00 INCH       LOGAN              NE   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 40 MPH ALONG WITH QUARTER SIZED
            HAIL AND VERY HEAVY RAIN.

&&

CARMEL
Local storm report, Aug 9, 4:34 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             17 S WHITMAN            41.80N 101.54W
08/09/2014  E1.75 INCH       GRANT              NE   PUBLIC

&&

SNIVELY
Special weather statement, Aug 9, 4:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SAT AUG 9 2014

NEZ010-029-092315-
HOLT NE-WHEELER NE-
535 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND SOUTHEASTERN HOLT
COUNTIES UNTIL 615 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ONEILL TO 10 MILES
SOUTHWEST OF CLEARWATER...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ONEILL...
  INMAN...
  EWING...
  PAGE...
  KNIEVELS CORNER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 300 AND 328.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Loup, Thomas61 min
Aug 8, 6:36 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins54 min
Aug 8, 7:02 PM MDTSevere Thunderstorm WarningLBFCuster58 min
Aug 8, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Aug 8, 7:34 PM MDTSevere Thunderstorm WarningLBFLogan41 min
Aug 8, 7:45 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 8, 8:02 PM MDTSevere Thunderstorm WarningLBFChase, Hayes58 min
Aug 8, 8:31 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson27 min
Aug 8, 8:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
Aug 8, 9:49 PM MDTFlash Flood WarningLBFCuster6 hr
Aug 9, 8:47 AM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
Aug 9, 1:52 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas38 min
Aug 9, 2:29 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:14 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:59 PM MDTSevere Thunderstorm WarningLBFLogan, Thomas46 min
Aug 9, 4:04 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker41 min
Aug 9, 4:28 PM MDTSevere Thunderstorm WarningLBFCherry62 min
Aug 9, 4:38 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min
Aug 9, 5:05 PM MDTTornado WarningLBFCuster, Lincoln, Logan25 min
Aug 9, 5:09 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson66 min
Aug 9, 5:25 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson65 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCherry60 min
Aug 9, 5:45 PM MDTSevere Thunderstorm WarningLBFSheridan45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.